# SDR AALA991539

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 29b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 29B INOPERATIVE.  REPAIRED CONNECTOR TO EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 29B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
